Top answers from doctors based on your search:
Disclaimer

vitamin e overdose

A 33-year-old male asked:
Dr. Heidi Fowler
25 years experience Psychiatry
Vitamin E overdose: An overdose occurs when an excessive / dangerous dose of a drug / substance is used. Vitamin E toxicity symtpoms include: "Nausea, Gastric distress, ... Read More
1
1 comment

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month
A 32-year-old member asked:
Dr. Rick Kirschner
40 years experience General Practice
Treat symptoms: If you take too much of this fat soluble vitamin, over a long period of time, it can accumulate in the body, and may cause problems such as pain in th ... Read More
2
2 thanks
A 25-year-old male asked:
Dr. Richard Williams
18 years experience Pharmacy
YEs it can: Vitamin e has been shown to have anticoagulation effects. If you are taking warfarin and vitamin e, you should make sure your physician is aware. Reme ... Read More
1
1 thank
A 16-year-old female asked:
Dr. Randy Baker
40 years experience Holistic Medicine
More info please: Exactly how did you overdose on vit. E? Taking a large amount at once generally causes little harm except diarrhea & cramps for a few hours, as the bo ... Read More
1
1 comment
A 39-year-old member asked:
Dr. Heidi Fowler
25 years experience Psychiatry
Simple if intent on: doing it. If you are having thoughts about killing yourself, get seen at the nearest emergency room now. Have a friend or relative drive you or call ... Read More
A 40-year-old member asked:
Dr. Elizabeth Wallen
35 years experience Pediatrics
It's possible: if supplements are taken incorrectly over a long period of time or a large amount is taken at once. It is a fat soluble vitamin so it is stored in the ... Read More
A 29-year-old female asked:
Dr. Bernard Seif
40 years experience Clinical Psychology
Supplements: Each of the supplements you mention has a different optimal level in the body. The only way to know for certain is to see your doctor for blood testi ... Read More
1
1 thank
A 19-year-old female asked:
Dr. Albert Pizzo
60 years experience Family Medicine
Vit e skin: Yes , this is safe and is absorbed well by the skin.
A 33-year-old member asked:
Dr. Ronald Krauser
52 years experience Rheumatology
Yes: The expiration date will be on the container.
A 47-year-old member asked:
Dr. Allen Lewis
A Verified Doctor answered
A US doctor answered Learn more
Green veggies: Some of the most rich source of vitamin E are in green veggies - spinach, kale & collard greens, swiss chard, mustard greens and broccoli. Red bell ... Read More
4
4 thanks

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month